ADVERTISEMENT
ADVERTISEMENT

Q. I have noticed spreading rash on my penis head. Please help.

Answered by
Dr. Sampada Avinash Thakare
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 17, 2017

Hi doctor,

I am a 30 year old male. Since a couple of months, I have noticed some rashes on my penis head. Now, it seems to be spreading. I am washing it diluted Dettol in lukewarm water, and that is not of any help. Please advise.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • Is it the first episode or you had a similar complaint in the past?
  • Does your partner have a similar complaint? Is it associated with itching?
  • Please revert with the images.

Revert with more information to the dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Thank you for your response. I have attached a few images. This is the first episode, and it happened after unprotected sex. I am not very sure if my partner has the same complaint. I noticed some white discharge with a foul smell from her private part. The rash causes a little discomfort and has been spreading now. To avoid this, I keep the foreskin below the penis head. I hope the above explanation helps.

#

Hi,

Welcome back to icliniq.com.

  • It looks like balanitis, foreskin inflammation (attachment removed to protect patient identity). The most common cause is bacterial or fungal infection.
  • I suggest the following treatment. Consult a specialist doctor, discuss with him or her and take medicine with consent.
  1. Apply Miconazole 2% cream (DK gel) or Clotrimazole 1% cream (Canesten cream) twice daily.
  2. Apply T-Bact cream (Mupirocin) once daily.
  3. Tablet Fluconazole 150 mg twice a week for two weeks.
  • Wash that area with lukewarm water. There is no need to use Dettol as it will cause irritation.
  • Ask your partner also to take treatment. If any new lesions appear, then please revert.

Revert after two weeks to the dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

Your answer is beneficial. If I Apply Miconazole or Clotrimazole cream (Canesten cream) twice daily, then should I apply T-Bact along with another cream?

#

Hi,

Welcome back to icliniq.com.

  • Yes, you should apply T-Bact cream along with another cream once a day.

For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Could balanitis causes inflammation and red bumps on penis after sex and masturbation?

Apply Clotrimazole cream twice a day for two weeks ...   Read full

Why is the rash on my genitals not getting cured even after taking Fluconazole?

It looks like balanitis, which can be due to fungal infection or bacterial infection ...   Read full

Why am I having itching and irritation near genital area?

.. B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic? For more information consult a dermatologist online --> .. ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.